MAUDE Adverse Event Report: CAYENNE MEDICAL CROSSFIX MENISCAL SYS CURVED; SUTURE, NONABSORBABLE

CAYENNE MEDICAL CROSSFIX MENISCAL SYS CURVED; SUTURE, NONABSORBABLE
Model Number N/A
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3006108336-2021-00019.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial procedure, the crossfix curved meniscal suture does not thread on the needle.Another implant is tried and the exact same thing happens.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The returned product identified the products were returned with minimal signs of use and the sutures separated from the devices.The sheaths for both devices extend and retract over the inserter tips smoothly.The trigger mechanism deploys the passer needle on both devices.The inserter tips are bent out of alignment and the passer needles strikes and pushes the passer needles further apart.The passer needle can't slide smoothly into the transfer slot.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CROSSFIX MENISCAL SYS CURVED
Common Device Name
SUTURE, NONABSORBABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11740279
Report Number3006108336-2021-00018
Device Sequence Number3148964
Product Code GAT
UDI-Device IdentifierM543CM8002
UDI-PublicM543CM8002
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model NumberN/A
Device Catalogue NumberCM-8002
Device Lot Number65737-2
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer05/07/2021
07/27/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/26/2021
08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1